# SDR SWAA2022090649796

- Difficulty date: September 2, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737
- Aircraft serial: 32522
- Aircraft time: 52,156 hours, 31,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Out Of Position
- Location: Fwd Entry Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EXIT SIGN COVER CAME OFF / [01] R&R FWD ENTRY DOOR EXIT SIGN LIGHT ASSY. PER A.M.M. 33-51-01.
